# SDR ASAA2013061495096

- Difficulty date: June 14, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 11,762 hours, 3,603 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: No Test
- Stage of operation: AP
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

PRACTICE AUTOLAND FAIL. CONDITIONS SEA 16L PROTECTED AREA CLEAR INSIDE 8 MILES. COURSE AND GLIDEPATH WERE ERRATIC ALL THE WAY DOWN FINAL.  SPEED CONTROL ALSO ERRATIC VARIABLE BETWEEN REF AND REF 15, WINDS WERE 5KTS ON FINAL OR CALM, CALLING 220 AT 8 ON THE GROUND.  ERRATIC FLIGHT PATH TO TOUCHDOWN IN THE PROPER ZONE BUT WITH SOME SIDE LOAD.  ACFT GROUNDED.  PERFORMED DFCS BITE AMM 22-11-00 NO FAULTS, AUTO TEST PASS. PERFORMED A/T BITE AMM 22-31-10 NO CURRENT FAULTS, CURRENT STATUS PASS. PERFORMED HGS BITE SSM 34-26-00 NO FAULTS, CURRENT STATUS PASS.  PERFORMED MMR TEST NR 1, NR 2 AMM 34-31-42, NO FAULTS.
